MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,SUTURE REMOVAL,MTL LITT

Medline Industries, LP MEDLINE; TRAY,SUTURE REMOVAL,MTL LITT
Catalog Number MDS708555
Medical Device Problem Codes Corroded (1131); Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they have had about 20 now that have had an issue as far as them looking "rusty" in some areas or even having some kind of red fuzz on it.
 
Additional Manufacturer Narrative
The account reported finding rust on instruments, with about 20 looking "rusty" in some areas or having some kind of red fuzz on it.A photo and a sample were received for investigation; three photos and three opened kits were reviewed, and small spots were observed on the scissors, with no rust seen on the other blade, between the hinges, on the forceps component, or other area of the kit.Small spots of what appeared to be rust were observed on scissors item 105916 scs litt fg 4.5, confirming the reported issue.The vendor reviewed the returned samples and determined that the root cause is result of a burn mark that was made due to the steel meeting the polishing brush, resulting in "yellow tarnish" and not rust; no additional action was taken by the vendor at this time, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,SUTURE REMOVAL,MTL LITT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50803218
Report Number1417592-2026-43440
Device Sequence Number12922565
Product Code MCZ
UDI-Device Identifier10080196999040
UDI-Public10080196999040
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS708555
Device Lot Number24IBF346
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/31/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown